# SDR USAA2011091200018

- Difficulty date: September 10, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 37,146 hours, 13,189 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 31 C INOPERATIVE.  MAINTENANCE FOUND CONNECTOR LOOSE - TIGHTENED PLUG.  OPERATIONAL CHECK WAS NORMAL.
